# SDR AWXA200600830

- Difficulty date: May 18, 2006
- Submitted: May 19, 2006
- Operation: Air carrier
- Aircraft: N175AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23634
- Aircraft time: 64,945 hours, 39,722 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 2083111
- Part serial: 676
- Condition: Inoperative
- Location: Airspeed
- Part time: 59,094 hours, 37,345 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

LAS - ABORTED TAKEOFF - FLT 0110 - DURING TAKE OFF ROLL CREW REPORTED THAT THEY LOST THE F/O'S AIRSPEED INDICATION.  ABORTED TAKEOFF AT APPROX 90 KNOTS AND RETURNED TO THE GATE.  MAINTENANCE REMOVED AND REPLACED THE DEFECTIVE F/O'S AIRSPEED INDICATOR IAW BOEING 737-300 MM 34-12-21-024-001.  OPERATIONAL CHECKS WERE GOOD.
